팔로우
Yizao Wang 王一早
Yizao Wang 王一早
University of Cincinnati, Department of Mathematical Sciences
uc.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Exploration exploitation in go: UCT for Monte-Carlo go
S Gelly, Y Wang
On-line Trading of Exploration and Exploitation, NIPS 2006 Workshop, 2006
2952006
Algorithms for infinitely many-armed bandits
Y Wang, R Munos, JY Audibert
Advances in Neural Information Processing Systems (NIPS) 21, 2008
246*2008
Modifications of UCT and sequence-like simulations for Monte-Carlo Go
Y Wang, S Gelly
2007 IEEE Symposium on Computational Intelligence and Games, 175-182, 2007
1702007
Conditional sampling for spectrally discrete max-stable random fields
Y Wang, SA Stoev
Advances in Applied Probability 43 (2), 461-483, 2011
852011
On the structure and representations of max-stable processes
Y Wang, SA Stoev
Advances in Applied Probability 42 (3), 855-877, 2010
712010
An invariance principle for stationary random fields under Hannan’s condition
D Volný, Y Wang
Stochastic Processes and their Applications 124 (12), 4012-4029, 2014
442014
A new condition for the invariance principle for stationary random fields
Y Wang, M Woodroofe
Statistica Sinica, 1673-1696, 2013
412013
Generalized random fields and L\'evy's continuity theorem on the space of tempered distributions
H Biermé, O Durieu, Y Wang
arXiv preprint arXiv:1706.09326, 2017
392017
From infinite urn schemes to decompositions of self-similar Gaussian processes
O Durieu, Y Wang
Electronic Journal of Probability 21, 2016
382016
Ergodic properties of sum-and max-stable stationary random fields via null and positive group actions
Y Wang, P Roy, SA Stoev
The Annals of Probability 41 (1), 206-228, 2013
382013
Limit fluctuations for density of asymmetric simple exclusion processes with open boundaries
W Bryc, Y Wang
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 55 (4 …, 2019
252019
On the association of sum-and max-stable processes
Y Wang, SA Stoev
Statistics & probability letters 80 (5-6), 480-488, 2010
242010
Markov processes related to the stationary measure for the open KPZ equation
W Bryc, A Kuznetsov, Y Wang, J Wesołowski
Probability Theory and Related Fields, 1-37, 2022
232022
Extremal theory for long range dependent infinitely divisible processes
G Samorodnitsky, Y Wang
Annals of Probability 47 (4), 2529-2562, 2019
212019
Limiting distribution for the maximal standardized increment of a random walk
Z Kabluchko, Y Wang
Stochastic Processes and their Applications 124 (9), 2824-2867, 2014
202014
From infinite urn schemes to self-similar stable processes
O Durieu, G Samorodnitsky, Y Wang
Stochastic Processes and their Applications 130 (4), 2471-2487, 2020
142020
An invariance principle for fractional Brownian sheets
Y Wang
Journal of Theoretical Probability 27 (4), 1124-1139, 2014
142014
Invariance principles for operator-scaling Gaussian random fields
H Biermé, O Durieu, Y Wang
The Annals of Applied Probability 27 (2), 1190-1234, 2017
132017
Dual representations of Laplace transforms of Brownian excursion and generalized meanders
W Bryc, Y Wang
Statistics & Probability Letters 140, 77-83, 2018
122018
Limit theorems for weighted Bernoulli random fields under Hannan’s condition
J Klicnarová, D Volný, Y Wang
Stochastic Processes and their Applications 126 (6), 1819-1838, 2016
122016
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20